# SDR 06FDEA04057

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 74,950 hours, 30,884 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING U/S INSPECTION ON CONSTANT AND OUTER SEC STB, FOUND CRACKS WHEN SHOWN AN ATTACHED SHEET.   REMOVED PANEL ALC7206-1 IAW SB 55-16 GROUP 1, CLEANED BOLTS AND INSPECTED IAW SB 55-16 PAGE 28 STEP K.  PANEL INSTALLED NEW P/N ALC7206-1 IAW SB 55-16 GROUP 1 AND EA#8-5510-96109.
